# SDR DALA2015040702651

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 64,961 hours, 18,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME AT BS 1280 BETWEEN STR 10 LT TO 13 LT GOUGE ON 2 EA AREAS.  BLENDED OUT AREAS AT BS 1280 BETWEEN STRINGER 10LT TO 13LT IAW SRM 51-10-02.  COMPLIED FS 1280, LT FRAME REPAIR IAW ERA 532822-14AD, REV 1.
